Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
somethingaboutowls

Feeling the worst I've ever felt.

Recommended Posts

I was on birth control for 6 years (I'm 23 now) and decided to go off of it when my latest prescription ran out. My skin had been great the entire time I was on the pill, and everything was fine for about a month after going off, but then my face--specifically my chin--went really, really crazy. I've never had acne like this. I immediately went back on the pill and was reassured by my doctor that everything should even out after about a month. I had so many clogged pores and breakouts that I went to the dermatologist and he put me on Doxy and Atralin gel. I've been on both of those for about a week and everything just seems to be getting worse...I'm guessing that's the initial breakout. The worst part about all of this is that I was just starting to feel like I was coming into my own and finally gaining confidence. Now I feel absolutely disgusting. I literally just want to hide out for days so I'm not offending anyone with how awful my face looks. I feel like I'm going to have a breakdown every time I look in the mirror, or whenever I wake up in the morning and feel a few more pimples popping up on my face. How can I love myself when I look like this?

Share this post


Link to post
Share on other sites
I think your birth control should kick back in soon if it worked for you so well before.

Hang in there... I hope things get better for you.

Thank you for the kind words. I'm praying that it does start working again, but right now, I just feel like nothing is ever going to change.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×